skin-hair-icon
Dry skin resulted in Flaky or scaly on F
I have suffering from dry skin, which resulted in flaky and scaly. When I apply facewash and dried, no matter how much I rubbed and clean it while bathing, apply moisturizer cream, keen skin hydrated. I can scaly and flaky dry skin on FACE. As a treatment doctor gave me K2 soap to apply on face. Is safe to apply k2 soap on Face and please tell me dosage. I lost the prescription today itself.
36 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from seborrheic dermatitis causing this dry flaky skin.. Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You should not rub your face so much. That itself causes more dry skin. KZ soap is used for fungal infection.
Next Steps
consult dermatologist soon to know whether it's really a fungal infection or something else
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly consult online for further examination and proper treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No need to worry.specific treatment is available.it depends on severity of the disease . Complete medical history is required.. Pls do online consultation with Dermatologist for detailed prescription & guidance.,
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.